# SDR WRLA2006036

- Difficulty date: July 24, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Bs 515-535
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN BETWEEN STA 515-535 LONG 28 TO LONG 32 HAS A SKIN SPLICE REPAIR WITH 3EA FREEZ PLUGS INSTALLED, REQUEST TO INSTALL EXTERNAL REPAIR DOUBLER THAT WAS REMOVED, MATERIAL THIKNESS .090.  FABRICATED DOUBLER PER EA 010-5320-11-A0302. TREATED, PRIMED AND INSTALLED DOUBLER PER SRM 51-31-01 AND EA 010-5320-11 A0302.
